# SDR AALA201606169005

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 51,961 hours, 19,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 8C EMERGENCY EXIT LIGHT LENS COVER BROKEN.  REPLACED SEAT 8C EMERGENCY EXIT LIGHT COVER LENS IAW CMM 25-28-72.
